# SDR 99ZZZX2935

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- System (JASC): 2120 · Air Distribution System
- Part: Bracket
- Part number: 05150892
- Condition: Misinstalled
- Location: Air Distribution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W SB 99-21-01, FOUND NEW OUTLET DUCT P/N 0515089-2 HAD ATTACH BRACKETS INSTALLED. APPROXIMATELY 3 INCHES TOO FAR OUTBOARD PREVENTING DUCT FROM PROPERLY ENGAGING P/N 0522200-1 FITTING.
